What causes pain and discomfort below the navel while on Levofloxacin?
Could you please suggest what may be the cause.
I had been consuming medicines for bacterial infection.e UTI Levofloxacin for the 3 weeks and stopped last week only
The cause for the pain will need some tests.
Hello XXXX and welcome to HCM.
As an Urologist,i can understand your concern.
The cause for the type of pain/ discomfort in that region are many.
It could be due to bladder or intestinal problems.
Do the following tests to get an idea about the possible cause :
1. urine routine and culture.
2. blood routine,RBS,LFT,creatinine and platelets.
3. ultrasound--KUB,with residual urine.
Once these reports are available,it would be possible to give an expert opinion.
Wish you well.
Dr.Matthew J. Mangat.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Levofloxacin cause nephrolithiasis
- What causes sensitivity around the navel
- What causes painless bruising around the navel
- What causes water to flow from my navel
- Causes of mastoiditis levofloxacin
- What is the cause of itchiness when on levofloxacin
- What causes pain in shoulderskneearmsback after taking levofloxacin
- What causes bloating above the navel?
- What causes severe stomach pain above the navel
- Can levofloxacin cause stomach pain